Alert archive / Indiana / Flash Flood Warnings in 2015

Flash Flood Warning 9, NWS Paducah, KY

June 19, 2015Vanderburgh County, Indiana

NWS Paducah, KY issued this flash flood warning at Jun 19, 2015, 4:49 PM CDT for Vanderburgh County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 4:49 PM CDT (21:49 UTC)
Expired
Jun 19, 2015, 7:45 PM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

County Vanderburgh County, IN

The radar

The Evansville,IN radar (KVWX), 35 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1388 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WGUS53 KPAH 192149
FFWPAH
INC163-200045-
/O.NEW.KPAH.FF.W.0009.150619T2149Z-150620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
449 PM CDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  VANDERBURGH COUNTY IN SOUTHWESTERN INDIANA...

* UNTIL 745 PM CDT
    
* AT 446 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLOODING ALONG 
  SEVERAL EXITS THROUGHOUT THE EVANSVILLE AREA. OVER A INCH OF RAIN 
  HAS FALLEN ACROSS ANGLE MOUNDS WITHIN AN HOURS TIME. EMERGENCY 
  MANAGER REPORTED SHUTTING DOWN OF A FEW RURAL ROADWAYS THROUGHOUT 
  THE COUNTY AS WELL. AN ADDITIONAL ONE OR TWO INCHES OF RAINFALL IS 
  LIKELY OVER THE NEXT 3 HOURS. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN 
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3817 8747 3804 8747 3803 8745 3794 8745
      3794 8757 3797 8758 3797 8760 3792 8763
      3789 8759 3786 8759 3783 8762 3783 8767
      3786 8768 3789 8766 3790 8769 3790 8770
      3817 8769

$$

SMITTY
1 follow-up statement
725 
WGUS73 KPAH 192310
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
610 PM CDT FRI JUN 19 2015

INC163-200045-
/O.CON.KPAH.FF.W.0009.000000T0000Z-150620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VANDERBURGH IN-
610 PM CDT FRI JUN 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
VANDERBURGH COUNTY...

AT 608 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. ESTIMATED RAINFALL OVER THE AREA 
IS BETWEEN 1.5 AND TWO INCHES OVER THE PAST 3 HOURS. ALTHOUGH THE 
RAINFALL HAS DECREASED, ANOTHER ROUND OF MODERATE TO HEAVY RAIN WILL 
MOVE INTO THE WARNED AREA OVER THE NEXT HOUR. THE FLASH FLOOD 
WARNING WILL CONTINUE. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN 
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3817 8747 3804 8747 3803 8745 3794 8745
      3794 8757 3797 8758 3797 8760 3792 8763
      3789 8759 3786 8759 3783 8762 3783 8767
      3786 8768 3789 8766 3790 8769 3790 8770
      3817 8769

$$

SMITTY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:59 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 19, 2:59 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
259 PM CDT FRI JUN 19 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 259 PM CDT FRI JUN 19 2015

SURFACE LOW REFLECTION...TIED TO THE UPPER LOW SHOWING UP NEAR
SOUTHEAST BOLLINGER COUNTY MISSOURI AT 19Z (WEST OF KCGI). THE THE
HRRR...NAM-WRF GUIDANCE SHOWING A PRETTY GOOD INITIALIZATION WITH
THIS FEATURE AT THIS TIME.

AS MENTIONED IN THE PREVIOUS LOCAL MESOSCALE DISCUSSION,
CONVECTION IS INCREASING IN THE EAST AND NORTHEAST QUADRANT OF THE
LOW. THE COMBINATION OF DIFFERENTIAL VORTICITY ALOFT, LOW LEVEL
VEERING THROUGH 5KFT, DIFFERENTIAL THETA-E ADVECTION, AND SURFACE
HELICITY IS HELPING TO DESTABILIZE AND LIFT AIR FOR SMALL
CONVECTIVE UPDRAFTS AND TRANSFER OF WIND MOMENTUM TO THE SURFACE.
ANTICIPATE SMALL POCKETS OF STRONGER WINDS THIS AFTERNOON OVER
SOUTHERN IL, WEST KENTUCKY, AND SOUTHWEST INDIANA, AT LEAST
THROUGH 00Z.

RAINFALL AMOUNTS OF 0.3 TO 0.5 INCHES AN HOUR ARE EXPECTED AT A
MINIMUM IN THE MODERATE RAINFALL CORES (NOT INCLUDING ANY
THUNDERSTORMS). THE NAM-WRF SEEMS TO BE DOING A RELATIVELY GOOD
JOB...LONG WITH WPC QPF IN DEPICTING THE EVOLUTION OF THE
PRECIPITATION SHIELD ASSOCIATED WITH THIS COMPACT SYSTEM. THERE IS
STILL A CONCERN THAT THE CONTRACTION OF THE LOW THROUGH LATE
AFTERNOON INTO EVENING OVER SOUTHERN ILLINOIS, SOUTHERN SECTIONS
OF SOUTHWEST INDIANA, AND NORTHWEST KENTUCKY WILL ENHANCE
RAINFALL RATES IN THE NEAR TERM.

FOR NOW, AT LEAST WITH THIS FORECAST PACKAGE, WILL KEEP THE FLASH
FLOOD WATCH IN PLACE, ESPECIALLY IN LIGHT OF THE EXISTING RIVER
AND FLASH FLOOD WARNINGS ALREADY OUT. WILL LEAVE TO THE EVENING
AND MIDNIGHT SHIFTS TO REDUCE THE AREA COVERAGE OF THE WATCH AS
THE ATTENDANT PRECIPITATION WITH THE UPPER LOW MOVES EASTWARD
ACROSS THE AREA.

ONCE THIS SYSTEM MOVES OUT OF THE AREA EARLY SATURDAY...THE FOCUS
TURNS TO THE HEAT AND HUMIDITY...MAINLY A SHARP RISE IN HEAT INDEX
VALUES. GIVEN THE CONSISTENCY OF THE LAST FEW DAYS, ANTICIPATE
HEAT INDEX VALUES BETWEEN 95 TO 105 DEGREES WILL BE WIDESPREAD,
ESPECIALLY IN THE 19Z-00Z (2 PM-8 PM CDT) TIME FRAME ON SUNDAY.
WILL CONTINUE TO HIGHLIGHT THE CONCERN FOR THE SUMMER TIME HEAT IN
THE HAZARDOUS WEATHER OUTLOOK AND POSSIBLE CONSIDER A SPECIAL
WEATHER STATEMENT AS WELL. WOULD NOT BE SURPRISED OF A HEAT
ADVISORY IS POSTED FOR EARLY NEXT WEEK.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 249 PM CDT FRI JUN 19 2015

HOT AND HUMID CONDITIONS ARE EXPECTED FOR THE UPCOMING WORK WEEK.
MOIST SOUTHWEST FLOW WILL CONTINUE ACROSS THE PAH FORECAST AREA DUE
TO A SURFACE HIGH SITTING OVER THE GULF OF MEXICO.  HIGH
TEMPERATURES MONDAY THROUGH THURSDAY WILL REACH THE LOWER TO MIDDLE
90S, AND WITH DEW POINTS IN THE 70 TO 75 DEGREE RANGE, WE COULD SEE
HEAT INDICES IN THE 100 TO 105 DEGREE RANGE.

ECMWF, GFS AND CANADIAN ALL SHOW A FRONT MEANDERING NORTH OF THE PAH
FORECAST AREA MUCH OF THE WORK WEEK.  THEY SHOW THE FRONT DIPPING
SOUTHWARD FROM TIME TO TIME, THOUGH TIMING AGREEMENT IN THE MODELS
IS NOT GOOD.  WENT AHEAD AND KEPT SOME SMALL SHOWER AND THUNDERSTORM
CHANCES ACROSS OUR FAR NORTHERN COUNTIES MONDAY AND MONDAY NIGHT FOR
NOW, AND KEPT OUR ENTIRE AREA DRY TUESDAY INTO WEDNESDAY NIGHT.

BY THURSDAY, GFS AND ECMWF ARE IN A LITTLE BETTER AGREEMENT DIPPING
THE BOUNDARY SOUTHWARD.  WENT WITH CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS ACROSS ALL BUT OUR SOUTHWEST COUNTIES ON THURSDAY,
THEN INCLUDED CHANCE POPS FOR OUR ENTIRE AREA THURSDAY NIGHT INTO
FRIDAY.  IF THE BOUNDARY DOES MAKE IT FARTHER SOUTH, IT SHOULD DROP
TEMPERATURES A FEW DEGREES ACROSS OUR AREA.

&&

.AVIATION...
ISSUED AT 259 PM CDT FRI JUN 19 2015

ON AND OFF SHOWERS/THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT
HOURS WITH THE PASSAGE OF THE REMNANTS OF TROPICAL STORM BILL.
MVFR CONDITIONS ARE LIKELY WITH STORMS/HEAVIER SHOWERS, AND MVFR
VSBYS WITH FOG ARE POSSIBLE LATE TONIGHT AWAY FROM PRECIPITATION.
WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST WINDS AT 5-15 KTS
WITH GUSTS TO 25 KTS, SHIFTING TO THE WEST LATE TONIGHT. ISOLATED
WIND GUSTS OF 35-45 KTS ARE POSSIBLE MAINLY WITH THUNDERSTORMS,
BUT CHANCES ARE NOT HIGH ENOUGH TO INCLUDE IN TAFS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ075>078-
     080>094.

MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ076-086-087-
     100-107>112-114.

IN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ081-082-
     085>088.

KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ004-005.

     FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ007-010-014-
     015-018>020.

&&

SHORT TERM...SMITH
LONG TERM...RST
AVIATION...RST
Hazardous weather outlook, Jun 19, 4:02 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
402 PM CDT FRI JUN 19 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
402 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND PART OF WEST
KENTUCKY.

HEAVY RAIN THROUGH SATURDAY MORNING WILL AGGRAVATE ONGOING RIVER
FLOODING...AND MAY LEAD TO FLOODING OF RIVERS AND THEIR TRIBUTARIES
OVER THE NEXT SEVERAL DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD
WARNINGS AND STATEMENTS FOR MORE INFORMATION.

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL BE LIKELY OVER
PARTS OF SOUTHERN ILLINOIS...WEST KENTUCKY AND SOUTHWEST INDIANA
THIS AFTERNOON AND THIS EVENING. TO THE EAST AND NORTHEAST OF THE
CENTER OF THE LOW CIRCULATION ASSOCIATED WITH BILL...A STORM OR
TWO MAY PRODUCE A BRIEF TORNADO.

IN ADDITION...ISOLATED WIND GUSTS BETWEEN 35 AND 45 MPH WILL ALSO
BE POSSIBLE WITH THE RAIN BANDS AHEAD OF THE CIRCULATION THAT WAS
ONCE THE REMNANTS OF TROPICAL STORM BILL.

THE STORM PREDICTION CENTER HAS OUTLOOKED A SMALL AREA OF
SOUTHEAST MISSOURI AND SOUTHWEST INDIANA FOR SEVERE STORMS THIS
AFTERNOON AND THIS EVENING.

TORRENTIAL RAINFALL CAN BE EXPECTED IN THE HEAVY RAIN
BANDS...RANGING FROM THREE TO SEVEN TENTHS OF AN INCH AN HOUR.
THESE RAIN BANDS WILL BRIEFLY REDUCE VISIBILITY ON AREA ROADWAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RUNOFF FROM HEAVY RAIN INTO SATURDAY MORNING WILL AGGRAVATE
ONGOING RIVER FLOODING...AND MAY LEAD TO FLOODING OF ADDITIONAL
WATERWAYS AND THEIR TRIBUTARIES OVER THE NEXT SEVERAL DAYS.
PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR
MORE INFORMATION.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY...THEN AGAIN
THURSDAY. A FEW STORMS MAY APPROACH SEVERE LIMITS ALONG AND NORTH
OF A LINE FROM MURPHYSBORO ILLINOIS TO OWENSBORO KENTUCKY ON
SUNDAY. DAMAGING WINDS WILL BE THE MOSTLY LIKELY HAZARD. PERSONS
ALONG AND NORTH OF INTERSTATE 64 MAY ALSO SEE THE POTENTIAL FOR AN
EXTENDED PATH OF DAMAGING WINDS.

HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL BE POSSIBLE ACROSS
PART OR ALL OF THE OUTLOOK AREA EACH AFTERNOON THROUGH EARLY
EVENING BEGINNING SUNDAY AND PERSISTING THROUGH NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

THROUGH TONIGHT...SPOTTER ACTIVATION FOR ANY WIDESPREAD SEVERE
WEATHER IS UNLIKELY...BUT SPOTTER REPORTS OF HEAVY RAINFALL IN
EXCESS OF ONE INCH AND REPORTS OF FLOODING SHOULD BE FORWARDED TO
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY.

SPOTTER ACTIVATION MAY BE NEEDED FOR NORTHERN SECTIONS OF THE
OUTLOOK AREA ON SUNDAY.

RP/SMITH

In the hours before

Special weather statement, Jun 19, 1:43 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
143 PM CDT FRI JUN 19 2015

KYZ006>009-011-012-191930-
CALLOWAY KY-LYON KY-MARSHALL KY-LIVINGSTON KY-GRAVES KY-TRIGG KY-
143 PM CDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LYON...EAST CENTRAL
GRAVES...WEST CENTRAL TRIGG...NORTHWESTERN CALLOWAY...MARSHALL AND
SOUTHEASTERN LIVINGSTON COUNTIES UNTIL 230 PM CDT...

AT 142 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF BENTON...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENTON...CALVERT CITY...HARDIN...GRAND RIVERS...KIRKSEY AND BREWERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PADUCAH.

IF ON OR NEAR KENTUCKY OR BARKLEY LAKES...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3663 8843 3676 8859 3710 8822 3693 8799
TIME...MOT...LOC 1842Z 224DEG 32KT 3676 8845

SMITH
Local storm report, Jun 19, 2:14 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
214 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     FLASH FLOOD      CAPE GIRARDEAU          37.31N 89.55W
06/19/2015                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            INTERSECTION OF HWY 651 AND CAPE ROCK DRIVE CLOSED DUE TO
            FLOODING.

&&

SMITTY
Special weather statement, Jun 19, 2:44 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
244 PM CDT FRI JUN 19 2015

ILZ092>094-KYZ001>006-MOZ112-192015-
PULASKI IL-MASSAC IL-ALEXANDER IL-FULTON KY-HICKMAN KY-CARLISLE KY-
BALLARD KY-GRAVES KY-MCCRACKEN KY-MISSISSIPPI MO-
244 PM CDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...NORTHWESTERN
MASSAC...SOUTHEASTERN ALEXANDER...CENTRAL PULASKI...SOUTHWESTERN
JOHNSON...BALLARD...WESTERN MCCRACKEN...NORTHWESTERN GRAVES...
CARLISLE...NORTHEASTERN HICKMAN...SOUTHEASTERN FULTON AND
NORTHEASTERN MISSISSIPPI COUNTIES UNTIL 315 PM CDT...

AT 243 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MOUND CITY TO NEAR
WICKLIFFE TO NEAR BARDWELL TO NEAR CAYCE...AND MOVING NORTHEAST AT 55
MPH.

WINDS OF 40 TO LOCALLY 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CAIRO...CLINTON...LA CENTER...BARDWELL...WICKLIFFE...BARLOW...MOUND
CITY...KARNAK...WYATT...LOVELACEVILLE...CAYCE...KEVIL...JOPPA...
OLMSTED...ARLINGTON...NEW GRAND CHAIN...LOWES AND BLANDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PADUCAH.

&&

LAT...LON 3650 8904 3686 8905 3703 8923 3733 8906
      3733 8904 3729 8904 3731 8901 3730 8896
      3730 8893 3732 8890 3734 8890 3734 8886
      3724 8877 3680 8876
TIME...MOT...LOC 1943Z 206DEG 49KT 3707 8912 3695 8900 3680 8899 3659
8904

SMITH
Local storm report, Jun 19, 4:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
406 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FUNNEL CLOUD     GOREVILLE               37.56N 88.97W
06/19/2015                   JOHNSON            IL   PUBLIC

            REPORTED 0.5 MILES EAST OF INTERSTATE 64 AT EXIT 7, OR
            THE GOREVILLE EXIT.

&&

SMITTY
Local storm report, Jun 19, 4:26 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
426 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     7 E MAYFIELD            36.74N 88.52W
06/19/2015                   GRAVES             KY   PUBLIC

            LATE REPORT. TREE LIMBS DOWN THROUGHOUT THE AREA.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:47 AM CDTRiver Flood WarningPAHGibson, Posey41 days
Jun 19, 3:22 PM CDTTornado WarningPAHSpencer23 min
Jun 19, 5:16 PM CDTSevere Thunderstorm WarningPAHPike, Spencer, Warrick44 min
Jun 19, 5:57 PM CDTTornado WarningPAHSpencer33 min
Jun 19, 6:29 PM CDTTornado WarningPAHSpencer31 min

Nearby

Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.